# SDR MWEA030303

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 47,007 hours, 35,262 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041027
- Part serial: 3044
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STALL INDICATION FAILURE ANNUCIATOR COMES OFF AND ON.  REMOVED AND REPLACED STALL WARNING COMPUTER.
